Periodic solutions for a three species predator–prey system on time scales Online publication date: Sat, 24-Jan-2015
by Kejun Zhuang
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 3, No. 1/2, 2011
Abstract: This paper investigates the existence of periodic solutions for an ecological model with two predators and one prey. Sufficient conditions are derived by using degree theory. Our results improve and extend previous results in the literature.
Online publication date: Sat, 24-Jan-2015
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email email@example.com